Join the 'Faslodex' group to help and get support from people like you.
We found 12 questions associated with the 'Faslodex' topic.
Posted 18 Dec 2016 by Teresa Leahy • 0 answers
... the last three months Is this a concern
Posted 8 Aug 2015 by JudyMK • 0 answers
... walking and doing stairs. Does anyone else experience this?
Posted 19 Sep 2013 by Kharter • 1 answer
Posted 18 Jan 2012 by ander164 • 1 answer
Faslodex is the drug that is keeping my cancer stable but it is not considered a chemo therapy. Then what makes a drug a chemo therapy?
Posted 20 Jan 2011 by BelleGal • 2 answers
I have had three doses every two weeks. Was to begin the once monthly, but was wondering if all these side effects are from the Fasoldex? I had a Ct scaan this week that proved no progress in stopping the cancer . It has actually grown.
Posted 27 Sep 2010 by katbulue • 1 answer
Once monthly Faslodex shots were started in Feb. 2010. I now have a very itchy rash on my chest. It is starting on my ankle. Is it possible that this is caused by Faslodex? I get tests soon to see if it is working. I am also getting radiation treatment on my hip. The rash or hives are not near that ...
Posted 5 Jun 2010 by edkopel • 2 answers
My friend has been under treatment for 4 years with metastasized breast cancer, and is recommended to being treatment with Faslodex. However the specialist at the hospital in Jordan says the drug is not available to them there. Is there any way to souce the drug from somewhere else to provide ...
I have been diagnosed with stage four met. breast cancer ,three tomors in breast three in liver and?
Posted 26 Oct 2009 by laura rose • 4 answers
... four on the spine. I have a history of an imbalace in my hormones , and have elevated ast/and alt.levels in the liver, is Faslodex really my best otion??? How many women have side effects??? Does it interfere with hormones??? Also this cancer, my fourth is pro.and est receptor positive
Posted 25 Mar 2010 by mom has cancer • 1 answer